Very helpful for my husband. Keppra was horrible
I'm on keppra and my sleep is just terrible at night
All of the issues your experiencing is caused by the side effects of the meds. Your seizures can also cause these too.
@A MyEpilepsyTeam Member, I see you’re on Keppra. That could be one reason you’re so tired. This past June my new doctor tried me on Keppra & it was just making me way to tired. It has a side effect of tiredness & also sleeplessness. At night it got to where I was having trouble sleeping & so the doctor gave me a sleeping pill, Ambein, & that helped but then the next day I would take my first dose of pills that included the Keppra & things started all over again of being so tired & I’d have to take a nap every day, even if I couldn’t go to sleep a cat nap helped. I told the doctor if I was ever gonna get back to work that I couldn’t keep up like that. So she took me off it in August & said to continue on my Depakote & Trileptal that I’ve been on for probably 10 years or more & my pediatric neurologist put me on those years ago. Due to long term use of the Depakote I found out 2 years ago that I’ve got Osteopenia in my left hip. Like other Team Members have said, after our seizures we’re often tired & weak. Praying things get better for you. Your friend in Texas, Becky